# SDR ZZDA2010554

- Difficulty date: November 3, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK CAPACITY FUNCTIONAL CHECK FAILED 7 OUT OF 8 BATTERY PACKS WHILE PERFORMING TASK CARD 33-055-00-01.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS M1668, M1669, M1670, M1672, M1673, M1674, M1675, M2335 IAW AMM 33-51-06.  OPS CHECK OF EMERGENCY LIGHTS NORMAL IAW AMM 33-51-06.
